# SDR VGCA20161114001

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 37,759 hours, 34,827 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Tachometer
- Part number: 8DJ82FAH1
- Part serial: D2406
- Condition: False Indication
- Location: Propeller
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE EXPERIENCED A PROP OVERSPEED CONDITION.  PRECAUTIONARY ENGINE SHUTDOWN.  TACHOMETER FOUND TO BE GIVING A FALSE INDICATION.
